The Annals of Statistics

Correction: Optimal Bayesian Experimental Design for Linear Models

Kathryn Chaloner

Full-text: Open access

Article information

Source
Ann. Statist., Volume 13, Number 2 (1985), 836.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176349564

Digital Object Identifier
doi:10.1214/aos/1176349564

Mathematical Reviews number (MathSciNet)
MR790582

Zentralblatt MATH identifier
0554.62063

JSTOR
links.jstor.org

Citation

Chaloner, Kathryn. Correction: Optimal Bayesian Experimental Design for Linear Models. Ann. Statist. 13 (1985), no. 2, 836. doi:10.1214/aos/1176349564. https://projecteuclid.org/euclid.aos/1176349564


Export citation

See also

  • Original Paper: Kathryn Chaloner. Optimal Bayesian Experimental Design for Linear Models. Ann. Statist., vol. 12, no. 1 (1984), 283-300.